Hajós György matematikai emlékverseny az ELTE-n

Csóka, Géza: Hajós György matematikai emlékverseny az ELTE-n. In: Iskolakultúra, (3) 5. pp. 64-66. (1993)

[img]
Preview
Cikk, tanulmány, mű
iskolakultura_1993_005_064-066.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Iskolakultúra
Volume: 3
Number: 5
ISSN: 1215-5233
Date: 1993
Page Range: pp. 64-66
Uncontrolled Keywords: Hajós György, Matematika - verseny
Date Deposited: 2018. Aug. 31. 06:46
Last Modified: 2019. Nov. 06. 14:12
URI: http://misc.bibl.u-szeged.hu/id/eprint/43601

Actions (login required)

View Item View Item